# SDR MALA080015

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 25,106 hours, 27,642 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CONTROL SURFACE DISBONDED DENT 62 1/2 INCH FROM IB, 4 INCHES FROM TRAILING EDGE.  REPAIRED DAMAGE ON LT AILERON UPPER SKIN IAW MAL EO NR S51031.  REFERENCE 409 NR 321696 FOR INSTALLATION.
